# SDR GTIA2020092135365

- Difficulty date: September 18, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N614NK
- Make and model: Airbus A320-232
- Aircraft serial: 5132
- Aircraft time: 31,398 hours, 14,229 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT MEGAPHONE INOP.  R & R MEGAPHONE IAW SPIRIT AIRLINES EMERGENCY DRAWING LAYOUT A320-232 SWAPPED FWD WITH AFT.
